# SDR USAA051618

- Difficulty date: December 21, 2005
- Submitted: December 21, 2005
- Operation: Air carrier
- Aircraft: N517AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23703
- Aircraft time: 55,858 hours, 55,858 cycles
- System (JASC): 5240 · Service Doors
- Part: Skin
- Part number: 6545871523
- Condition: Cracked
- Location: Fwd Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUUND FWD SERVICE DOOR-OUTER SKIN-UPPER HINGE CUT OUT.  INSTALLED DOUBLER IAW TR 52-10-13, DEFECT SIZE: .25".
